Aa
Aa
A
A
A
Close
Avatar universal

Diarrhoea

I'm having diarrhoea since last 20 days and having normaxin and ornof medicines daily... I'm having a habit of masturbating daily 2 times does this is the reason for having diarrhoea for so long?
2 Responses
Sort by: Helpful Oldest Newest
134578 tn?1614729226
No, it would be two separate things. Talk to your doctor about the diarrhea without worry that he or she will think you are masturbating. It does not cause diarrhea.
Helpful - 0
2 Comments
When I don't masturbate that day it stop but when I do than again it starts does masturbating affects stomach anyway?
There's only one situation where it could, which is if you are feeling quite guilty and mentally upset about masturbating.  Anxiety can cause all manner of digestive problems, including diarrhea.  It wouldn't be likely, but it could be possible if you are upsetting yourself a whole lot over it.  I would say, if stopping stops the diarrhea, you should probably stop at least for enough time for your system to get some rest.  
20620809 tn?1504362969
Masturbation alone should not affect your bowel movements.  I would talk to the doctor about this.  I would guess it is coincidental.  Let us know what the doctor says.
Helpful - 0
Have an Answer?

You are reading content posted in the Men's Health Community

Top Men's Health Answerers
1622896 tn?1562364967
London, United Kingdom
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
Chlamydia, an STI, often has no symptoms, but must be treated.
Bumps in the genital area might be STDs, but are usually not serious.
Get the facts about this disease that affects more than 240,000 men each year.